# SDR RAIA980120

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Part time: 12,178 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7141 - MEM - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REPAIRED BROKEN WIRE AT LEFT MAIN LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH.  (M)
